Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have hyperacidity during periods. Taking Midol for abdominal pain. Reason?

Hello, im 36 years old with 3 kids. I wanted to know why I am hyperacidy during my menstruation from the onset until the 2nd day. Actually I never had any major abdominal pains during my monthly periods not until I had my 3rd child. There are times I need to take medications like midol to ease the pain. So far pain is bearable when I drink meds. I m just wondering why? Thank you.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

Hyperacidity is brought about by a hormonal influence in women menstruating and is usuually mild and subsides as the period subsides. This is normal and nothing serious to worry about.

Hope this helps.

Take care.
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor